Weird!!

For about 10 to 15 years I've needed reading glasses as whenever I needed to read small text like this, if I needed to read them I had to move the text back until it went out of double vision. Too close too my eyes and everything went double. I'm told this is normal for my age.

Yesterday I put my reading glasses on and reading was very difficult. At first I thought "oh no , it's affecting my eyesight now" so took off reading glasses and I can read perfectly without them. No double vision and I can bring text etc right up to my eyes and I can read it. Why this has happened I do not know. Just hope it doesn't go back to how it was when flare ended.

Not that I'm complaining.

I would just like to know if thi has happened to anyone else?

Pete.

5 Replies

oldestnewest
  • Get your eyes tested, it may be an indicator that other things are going on with your body, or just plain good luck, but might as well get an optician to check it out for reassurance if nothing else.

  • I started a flare of my as yet undiagnosed auto immune condition. My third after colitis and RA I terms that since the flare started I can now move small text closer to my eyes without it going double and me not being able to read it. Was just wondering if medication may have caused my eye control muscles to relax and let me see close up. Last week I needed 3 rated reading glasses and had to hold everything nearly at arms length to read it.

    Wi think I will get an eye test coz this is difficult to believe that after 10-15 years of reading glasses I no longer need them.

    It'll probably be back to normal soon and another false dawn.

    Thanks

    Pete.

  • Well maybe was your previous medication and now it has cleared .... Seek advice from your g.p Peter x

  • I would get this checked out as it could be related to medication / coming off medication, or other medical conditions. Otherwise it could be a cause for a celebration? I want to genuinely and sincerely wish you all the best of luck.

    All my hopes and dreams for you

    Ken

  • An increase in frequency of prescriptions (eye) can be involved with fibro.

    As already said, see the professionals.

You may also like...